← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Jan 2 2:21pm | Replies (1474)

Comment receiving replies
@mollymiller

Hi, LM ~ I have found an electroaccupuncturist in my area who is an MD with specializing in Eastern medicine. She accepts Medicare! However, I have had a masseuse and accupuncturist who is not an MD, but she has been wonderful over the years. 'Have not been there in a while though. I know she doesn't (isn't allowed, I guess) accept Medicare. I wonder if Kanaaz knows if the electroaccupuncture might be more effective than regular; Perhaps a study or personal story? I have a fair degree of pain in most parts of my body, generally worst in the morning ~ And depression? I too am on Wellbutrin and I take Lexapro. I have taken these 2 drugs for many years ~ Long before my diagnosis in late 2016! I would say I have moderate anxiety and do take Ativan at bedtime with Neurontin and I do sleep well. How could I NOT with so many drugs coursing through my body? So, a more natural approach, if it is effective would be great! Sending peaceful and soothing thoughts ~ Molly

Jump to this post


Replies to "Hi, LM ~ I have found an electroaccupuncturist in my area who is an MD with..."

PS ~ I am on Arimidex, entering my 14th month. Ups and downs, but when I put that little pill into my mouth every morning I think to myself, "Go get 'em!". I have read that 25 percent of women either do not start taking Arimidex, or quit taking it in the first year…Don't know if they switch to another drug or just forego the whole drug phase. I didn't have chemo, just radiation so I am determined to see my way through the Arimidex.

  Request Appointment